# SDR ASAA2021051034795

- Difficulty date: May 10, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,574 hours, 8,275 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Part number: UNKNQWN
- Condition: Detached
- Location: Windshield Rt
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE EXTERIOR SEAL ON R1 WINDOW TORE LOOSE SHORTLY AFTER TAKE OFF AND SEPARATED FROM A/C SHORTLY THEREAFTER. R2 WINDOW WILL NEED CLEANING TO REMOVED ADHESIVE LEFT BY SEAL WHEN IT SEPARATED. GROUNDED - YES. CLEANED R1 AND R2 WINDOWS REF B737-900 AMM 12-16-01, R1 WINDOW OUT BOARD EDGE SEALANT THAT SEPARATED EXCEEDS THE ALLOWABLE 12" LENGTH OF CHAPTER 5 ACCEPTABLE DEFERRAL LIST. PERFORMED REPAIR OF AERODYNAMIC WINDOW SEAL ON R1 WINDOW O/B EDGE REF AMM 56-11-00-300-801.
